Equate - Allergy Relief - Fexofenadine 180 mg, 60 Tablets (Compare to Allegra Allergy)

Equate - Allergy Relief - Fexofenadine 180 mg, 60 Tablets (Compare to Allegra Allergy)

Product ID: B004Z2JNL6 Condition: New

Sold Out

Product Description

Equate - Allergy Relief - Fexofenadine 180 mg, 60 Tablets (Compare to Allegra Allergy)

  • Compare to Allegra Allergy active ingredient.
  • Relief of: Sneezing, Runny Nose, Itchy, Watery Eyes, Itchy Nose or Throat.
  • Indoor & Outdoor Allergies.
  • Original Prescription Strength. Non-Drowsy.
  • 60 Tablets. 2-30 Bottles.

Equate Allergy relief treats indoor and outdoor allergies. It helps relief of sneezing, runny nose, itchy and watery eyes, itchy throat and nose.

Technical Specifications

Country
USA
Brand
Equate
Manufacturer
Wal-Mart Stores, Inc.
Binding
Health and Beauty
ItemPartNumber
04032018_5247-WalMart-15.42
Size
60 Count (Pack of 1)
UnitCount
1
UPCs
078742071862
EANs
0078742071862